# SDR AWXA200300838

- Difficulty date: July 22, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 51,476 hours, 36,799 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Part serial: 0002713
- Condition: Malfunctioned
- Location: Flt Management
- Part time: 6,192 hours, 4,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, EN ROUTE. THE FLIGHT MANAGEMENT COMPUTER (FMC) FAILED.  NAV FLAGS INDICATED ON CAPTAINS & FIRST OFFICERS RMI IN BOTH NAV IN VOR MODE, AND HEADING FLAG ON CAPTAINS HSI.  TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE FMC IAW BMM 34-62-21, T/C A1B34067, & T/C AIB34060.  ALSO PERFORMED AN INTERFACE TEST OF LT IRU.  VENDOR COULD NOT VERIFY REASON FOR REMOVAL. UNIT PASSED DIAGNOSTIC INTERFACE TEST, DOWNLOAD OF OFP & NDB SOFTWARE VERIFIED PROPER OPERATION. MODULES, CHASSIS, AND BACKPLANE WERE INSPECTED AND UNIT WAS TESTED EXTENSIVELY WITH NO FAULT FOUND.
